# SDR RAIA201705150002

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 39,393 hours, 23,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE BULB, OPS CHECKED GOOD.
